# SDR CALA2014112501478

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 77,316 hours, 18,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CORROSION AT FWD LAVATORY SERVICE DOOR CUT OUT, AFT INBD AREA.  REPAIRED IAW ECRA 5331-01984 PART 1.  ISSUE A DIP TO READ ACCOMPLISH A PERMANENT REPAIR IAW PART 3 OF ECRA 5331-01984 PRIOR TO NOVEMBER 21, 2016 OR BEFORE 21,932 TOTAL FLIGHT CYCLES.  PARTIAL WORKED ACCOMPLISHED FORM 44.0008 ATTACHED 4 PAGES TOTAL.  NOTE TO PLANNING PERMANENT REPAIR TO BE ACCOMPLISH DURING NEXT 8C SCHEDULED FOR NOVEMBER 2015 PRIOR TO NOVEMBER 21, 2016 OR BEFORE 21,932.
